# SDR CA120430005

- Difficulty date: April 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) GROUND PERSONNEL OBSERVED SMOKE EMANATING FROM ACFT AND ADVISED TOWER. ARFF PERSONNEL RESPONDED AND DISCOVERED THAT AN ONBOARD GROUND HEATER, HAD OVERHEATED, BUT WAS NOT ON FIRE.  A SUBSEQUENT INSPECTION REVEALED THAT WHEN THE HEATER STARTED SMOKING, IT WENT INTO A COOLANT OVER-TEMP MODE AND SHUTDOWN. THERE WAS NO DAMAGE TO THE ACFT.  THE HEATER WAS DISCONNECTED AND THE ACFT RETURNED TO SERVICE.
